I was given a drug called Hydrocodone APAP 5/325 to take the place of the Propoxyphene. Is this the same or some other type pain medicine?
Hi jerrychief. Yes, Darvon Darvocet, (propoxyphen) has been discontinued because of heart related complications. Hydrocodone is similar in that it's a narcotic, opioid pain medication.https://www.drugs.com/hydrocodone.html. If you google darvon, several articles are there to review why this medication was recalled. Have a nice day and best wishes.
I also believe this is a better pain reliever but right now I've seen several discussions that talk about the fact that this is not as good as it used to be for pain because it is now being made outside of the US. I've heard that they are only required to not go over the amount (5/325) but there is no restriction to using less of any ingredient. Therefore, you might only get about half of what the script is supposed to contain. Since I have used it for about 4 years I am sure I have a tolorance but I noticed a big change in relief recently so there might be some truth to these discussions.
Yes and your truly has been 2 the ER lately for heart palputations.I used to take darvocet for a very long time and then here recently.They switched me to hydrocodone when I told my doctor that it was on the news and that it had been discontinued.I have also heard that you can go to civil court and get actual compensation if you were taking the drug and experienced any of the adverse side effects on the recall commercial.Is there any one on the forums with previous experiences with getting compensation for drugs that were recalled.I would like something because I was taking that drug for like 2 years and the reason it was recalled was and I quote"Cardiac Toxicity"and who knows if any harm was done while I was taking darvocet.Please needing some info here.Might go to court.I should get something for my troubles.I mean i did have heart palputations while i was tking it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2010 • 1 answer
Posted 26 Oct 2010 • 1 answer
Posted 29 Nov 2010 • 1 answer
Posted 8 Feb 2011 • 2 answers
Posted 25 May 2017 • 2 answers